# SDR CALA2022052001300

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 106,417 hours, 10,819 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Module
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: 2 Lh Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING ASSY-CROSS AISLE MASTER CALL OUT MODULE DOOR 2LH DAMAGED MODULE CALL LIGHT PANEL TEMPORARILY REPAIRED, ALL FUNCTIONS OK DEFERRED IAW EC/RA #3351X01371 DOCUMENT NORMAL DEFERRED IAW MEL REF 2342BC THIS REPAIRE REQUIRES RECHK BEFORE EA FLIGHT AND REPAIRED WITHIN TOMC-APPROVAL FROM SC1ELBYC COMMENT 3 FLIGHT CYCLES PER ECRA 3351-01371...TOMC MO MEL 2342BC WRONG REF SEE PICTURE ATTACHED SEE PICTURE ATTACHED SEE PICTURE ATTACHED SEE PICTURE ATTACHED SEE PICTURE ATTACHED SEE PICTURE ATTACHED TOMC APPROVED : QC REVIEWED. RECORDS UPDATE RECORED UPDATE REF MM33-51-01-960-802, REPLACED SIGN ASSY.  EMERGENCY EXIT SIGN AND MASTER CALL LIGHTS OPS CK OK. TOMC APPROVED : QC REVIEWED. T/A: 3 FC...SN TOMCQC REV PERFORMED
